I have been taking it for 1 week & have severe stomach pain, bloating, headache & dizziness. Also fatigue & low mood
I had diarrhoea, cramps, aches and generally felt crap for 7-10 days. I stuck it out because none of the symptoms were as bad as coming off a binge. Glad I did. I haven't wanted a drink since ( 1 month; I'd have hit it again about a week ago.) Best of all the underlying anxiety drunk or sober is gone. Hope it works for you.
- Campral Information for Consumers
- Campral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Campral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2010 • 1 answer
Updated 5 Dec 2012 • 1 answer
Updated 24 Mar 2013 • 2 answers
Im on wk 3 of champix and I feel terrible with side effects. nausea,headache,bloating,chest pain, n?
Updated 28 Mar 2016 • 2 answers
Updated 1 Aug 2017 • 2 answers